Benchohra, M., Nieto, J. & Rezoug, N. (2017). Second order evolution equations with nonlocal conditions. Demonstratio Mathematica, 50(1), pp. 309-319. doi:10.1515/dema-2017-0029
In this paper, we shall establish su cient conditions for the existence of solutions for second order semilinear functional evolutions equation with nonlocal conditions in Fréchet spaces. Our approach is based on the concepts of Hausdorff measure, noncompactness and Tikhonoff’s fixed point theorem. We give an example for illustration.